# SDR DXTA2024011010573

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 13,418 hours, 10,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH WILL NOT RELEASE MAIN CABIN DOOR. OUTSIDE PRECATCH BUTTON WILL NOT RELEASR DOOR.  CONFIRMED DISCREPANCY. FOUND PRECATCH PLUNGER TO NOT BE FLUSH WHEN ACTUATED CAUSING IT TO REMAIN CAUGHT AND NOT RELEASING THE DOOR. ADJUSTED PRECATCH PLUNGER IAW AMM 52-10-01. OPERATIONAL CHECK PERFORMED NO DEFECTS NOTED.
